Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help! Adding prozac ... willow

Posted by LD on February 10, 2001, at 13:07:44

In reply to Re: Help! Adding prozac ..., posted by willow on February 9, 2001, at 17:58:02

> LD
>
> I've read in other's posts that prozac can help with the discontinuation of effexor. Have you started it yet? If not, it is something to consider.

Thanks Willow, I actually added 10 mg of Prozac a couple days ago and already feel better. My pdoc wants me to change over to prozac so eventually I will go up in dosage. I'm still taking the 37.5mg effexor for about another week, then will stop. we'll see how that goes.... thanks for the post.

Are you on effexor/prozac?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LD thread:53420
URL: http://www.dr-bob.org/babble/20010131/msgs/53672.html